# SDR SWAA2014102233266

- Difficulty date: October 20, 2014
- Submitted: October 22, 2014
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 24,924 hours, 14,687 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Gasket
- Part number: 112T460715
- Condition: Leaking
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, RETURNED DUE TO FUEL SPEWING FROM NR 2 ENG.  R & R PANEL 633BB GASKET IAW MM.
